Change search
ReferencesLink to record
Permanent link

Direct link
The algebra of jets
KTH, Superseded Departments, Mathematics.
2000 (English)In: The Michigan mathematical journal, ISSN 0026-2285, Vol. 48, 393-416 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 48, 393-416 p.
Keyword [en]
weierstrass points, gap sequences, families, curves
URN: urn:nbn:se:kth:diva-21204ISI: 000172971000021OAI: diva2:339901
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Laksov, Dan
By organisation
In the same journal
The Michigan mathematical journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 8 hits
ReferencesLink to record
Permanent link

Direct link